Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 31, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The foundations of the calculus of variations in the large in $m$-space. I
Marston Morse.
Trans. Amer. Math. Soc. 31 (1929), 379-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501489
Certain invariant sequences of polynomials
E. T. Bell.
Trans. Amer. Math. Soc. 31 (1929), 405-421
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501490
On the degree of convergence of the Gram-Charlier series
W. E. Milne.
Trans. Amer. Math. Soc. 31 (1929), 422-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501491
Foucault’s pendulum in elliptic space
James Pierpont.
Trans. Amer. Math. Soc. 31 (1929), 444-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501492
On a certain formula of mechanical quadratures with non-equidistant ordinates
J. A. Shohat.
Trans. Amer. Math. Soc. 31 (1929), 448-463
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501493
Generalized Vandermonde determinants
E. R. Heineman.
Trans. Amer. Math. Soc. 31 (1929), 464-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501494
On approximation by rational functions to an arbitrary function of a complex variable
J. L. Walsh.
Trans. Amer. Math. Soc. 31 (1929), 477-502
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501495
Separation theorems with applications to questions concerning accessibility and plane continua
R. G. Lubben.
Trans. Amer. Math. Soc. 31 (1929), 503-522
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501496
Tetrads of ruled surfaces
A. F. Carpenter.
Trans. Amer. Math. Soc. 31 (1929), 523-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501497
On the congruences connected with certain magic squares
D. N. Lehmer.
Trans. Amer. Math. Soc. 31 (1929), 529-551
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501498
Certain problems related to the cutting of a simply connected plane region by a continuum
Wallace Alvin Wilson.
Trans. Amer. Math. Soc. 31 (1929), 552-562
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501499
An application of the calculus of variations to boundary value problems
A. O. Hickson.
Trans. Amer. Math. Soc. 31 (1929), 563-579
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501500
An extension of Pascal’s theorem
Charles A. Rupp.
Trans. Amer. Math. Soc. 31 (1929), 580-594
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501501
Concerning the arc-curves and basic sets of a continuous curve. II
W. Leake Ayres.
Trans. Amer. Math. Soc. 31 (1929), 595-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501502